# SDR YENA2024072301031

- Difficulty date: June 16, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 6,798 hours, 2,509 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1138, AUS-BOS. 'WO 1339017 AND SVC CHECK AND SLIDE ASSIGNED; ACCOMPLISHED W/O 1339017 SVC CHECK AND SLIDE. SLIDE BUSTLE ASSY DAMAGED DURING SLIDE DEPLOYMENT L2 DOOR; INSTALLED L2 DOOR BUSTLE IAW AMP TASK 25-63-00-01-R1. CHAPTER 5 INSP DUE AS A RESULT OF A BOTCHED L2 SLIDE DEPLOYMENT; SPECIAL REGULAR INSP OF L2 DOOR & AREA C/W IAW AMP 05-51-13. NO ADVERSE FINDINGS. ACFT OK FOR SVC.'
